MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 84" (213 CM) 60 DROP, VENTED/NON-VENTED GRAVITY ADMIN SET W/Y SITE, 2 MICROCLAVE; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 84" (213 CM) 60 DROP, VENTED/NON-VENTED GRAVITY ADMIN SET W/Y SITE, 2 MICROCLAVE; STOPCOCK, I.V. SET
Catalog Number MRSA60-84
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The used device has been disposed; however, new samples are available for evaluation.The device has not yet been received.Additional reporter: (b)(6).
 
Event or Problem Description
The event involved a 84" (213 cm) 60 drop, vented/non-vented gravity admin set w/y site, 2 microclave® clear, rotating luer, approx priming volume: 10.8 ml where it was reported by the nurses and anesthesiologist that the needless port valve doesn't open up when the medline is screwed in, and medication will not infuse.Medications involved were propofol and remifentanil.The event occurred during active patient use (device actively connected to the patient).There was patient involvement, however, no report of patient harm.
 
Additional Manufacturer Narrative
Forty-four (44) new.List #mrsa60-84, 84" were returned for evaluation.As received no anomalies, damage or anomalies were observed.No mating device was returned for evaluation.The 35 samples were taken based on the binomial stages sampling to represent the lot population and each of the them was primed and no occlusion or flow restriction during priming was confirmed.Complaint of needless port valve doesn't open up cannot be confirmed or replicated.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
84" (213 CM) 60 DROP, VENTED/NON-VENTED GRAVITY ADMIN SET W/Y SITE, 2 MICROCLAVE
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19535667
Report Number9617594-2024-00762
Device Sequence Number20895918
Product Code FMG
UDI-Device Identifier00887709079502
UDI-Public(01)00887709079502(17)280701(10)13716043
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMRSA60-84
Device Lot Number13716043
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2024
Supplement Date Received by Manufacturer07/29/2024
Initial Report FDA Received Date06/14/2024
Supplement Report FDA Received Date08/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PROPOFOL, UNK MFR; REMIFENTANIL, UNK MFR
Patient SexUnknown